# SDR CA090204006

- Difficulty date: February 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,042 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: SC5084
- Condition: Faulty
- Location: Hyd System
- Part time: 5,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO WAS REMOVED FROM ACFT DURING A 12 YEARS INSP FOR OVERHAUL. SERVO WAS SENT TO FOR O/H. SERVO INSTALLED ON THE ACFT, FOLLOWING FLIGHT CONTROL GROUND CHECK WITHOUT HYD, SERVO DID NOT HOLD IN LOCK POSITION.  SERVO WAS SENT BACK AND NO FAULT WAS FOUND. SERVO WAS INSTALLED FOR A SECOND TIME AND WAS FOUND FAULTY AGAIN WITH SAME TROUBLE. A DIFFERENT SERVO INSTALLED AND NO PROBLEM WAS NOTED. MFG MENTIONED THAT A NEW MAINT PROCEDURE FROM THE MFG WAS INCORPORATED TO TEST THE SERVO WHICH SEEM TO BE FAULTY.  WAITING FOR MORE DETAILS.  IF NOT REPAIRED OR NOTICE THIS PROBLEM COULD LEAD TO AN UNCONTROLLED FLIGHT IF THE ACFT LOST HYD POWER.
